# SDR UIEA2018061101095

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 76,502 hours, 16,476 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM WHEN TRIMING TO RETRACT FLAPS AFTER T/O. PERFORMED FIM 27-81 FAULT TREE 809 NO FAULTS NOTED, OPERATED SLAT AND FLAP NUMEROUS TIME NO FAULTS NOTED.
